# SDR UIEA2020021000221

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,465 hours, 38,207 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 108C1220
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO R/H FWD WINDOW CRACKED, REPLACEMENT OF R/H WINDOW HEAT CONTROLLER REQUIRED.( REMOVED AND REPLACED R/H FWD AND L/H + 2, 3 WINDOW HEAT CONTROLLER IAW B767 AMM 30-41-01. WINDOW HEAT OPS CK GOOD.  )
